# SDR CALA9801986

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Component: Engmagnetics
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WOULD NOT TEST ON PREDEPARTURE CHECK. MAINTENANCE REMOVED AND REPLACED THE AFT BATTERY PACK AND CHARGER AND OPERATIONAL CHECKS WERE GOOD.
